[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Rashes was humalog

So I know that isn't causing it.   Are you finding that the antibiotics are
doing anything for you?  Is your rash more like hives?

Good luck!

The doc and I don't know what is causing it. I was on a regular antibiotic
that resulted in some inner healing -she (the doc) said it was follicitis
spelling unknown - an infection of the hair follicle. Once the anti biotic was
done and it took me less than a week to get back in because my schedule
wouldn't permit me to see the doc again - the rash spread but had no infected
"heads" so a sore could be cultured. Then she put me on an anti-viral oral and
topical medicine. Some sores are healing while others are becoming enflamed.
One sore in my scalp was noticed by my hair dresser - who went on and on
"about uncontrolled diabetes and sores that are difficult to heal with
diabetics." Her statements just made me wonder about other diabetics but I
know I am controlled better-than-ever-so-I don't-get-it-Why now. I am
wondering about hives because some sores suddenly became inflamed and had some
liquid and itched like heck. The doc said to come in when I have my next
inflamed sore to have the sore cultured. The reason my thought was triggered
from the use of humalog was that somebody on the list saying they had sores
where the set was. My sites never became inflamed but it led me to wonder if I
was becoming inflamed somewhere else - like in hot spots.
I do resent anybody saying the "diabetes related this as a result of
uncontrolled diabetes" but that is what we seem to get dealing with the
general public. Pardon the venting. It is needed. Thank you Sharon
for HELP or to subscribe/unsubscribe, contact: